# SDR CALA2022051601261

- Difficulty date: May 16, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 75,236 hours, 29,837 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: NA
- Condition: None
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR68 RHS AFT DOOR STOP FITTING #1 TO #7 HOLES FOUND BEYOND THE REQUIRED STARTING HOLE DIAMETER OF 8-1-N AS PER EA 5340-01724 REV.C, OPERATION 002 STEP 6.2 FIGURE 01 SHEET 02. ZONE 260, SEQ 1605, LTPR NR# 5001155217-0010. RPR IS CONSIDERED CAT B. REINSPECT IAW SRI 53-41-12-205-008. CURRENT PTC 29837. INSPECT THRESHOLD 43300 FC, INTERVALS 18600. PERFORMED RPR ON FR68 RH DOOR STOP FITTING ATTACHMNT HOLES 1-7 IAW SRM 53-41-12-300-009. HOLES OVERSIZED TO 2ND OVER.
